Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 70, NWS Louisville, KY

September 23, 2006Franklin County, Scott County, Kentucky

NWS Louisville, KY issued this flash flood warning at Sep 23, 2006, 12:53 AM EDT for Franklin County, Scott County, Kentucky. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 23, 2006, 12:53 AM EDT (04:53 UTC)
Expired
Sep 23, 2006, 4:00 AM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Franklin County, KY, Scott County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 04:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 23, 1:15 AM EDTFLASH FLOODFrankfort, KYSEVERAL ROADS WERE CLOSED DUE TO HIGH WATERS.
Sep 23, 1:25 AM EDTFLASH FLOODGeorgetown, KYSEVERAL ROADS WERE CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
368 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 230453
FFWLMK
KYC073-209-230800-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1253 AM EDT SAT SEP 23 2006

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
  SCOTT COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 400 AM EDT

* AT 1248 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SWITZER...
  STAMPING GROUND...SAND LICK...SADIEVILLE AND OXFORD.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS
CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.

LAT...LON 3812 8502 3820 8474 3821 8442 3846 8455
      3833 8474 3834 8496

$$

SCHOTT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Sep 22, 10:14 PM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Sep 22, 10:14 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
1014 PM EDT FRI SEP 22 2006

.UPDATE...

UPDATED ZONES TO ADD TORNADO WATCH AND TO MAKE MINOR CHANGES TO
TEMPERATURE AND DEW POINT GRIDS RAISED WIND GUSTS FOR TONIGHT AND
SATURDAY. THUNDERSTORMS HAVE BEEN INCREASING THIS EVENING AS LOW
LEVEL JET INCREASES OVER THE AREA. WINDS SPEEDS EXPECTED TO
INCREASE TO 50 MPH AROUND 850 MB OVERNIGHT. THUNDERSTORMS WILL
CONTINUE TO TRAIN OVER THE AREA. HEAVY RAIN HAS ALREADY FALLEN
NEAR AND NORTH OF THE OHIO RIVER AND WITH RADAR INDICATING
THUNDERSTORMS LINING UP OVER THE AREA AND MORE THUNDERSTORMS
INCREASING TO THE WEST...REPEAT EPISODES OF HEAVY RAIN WILL
CONTINUE FOR MUCH OF THE NIGHT. FLASH FLOOD WATCH REMAINS IN
EFFECT.

SCHOLZ

&&

.PREV DISCUSSION... (ISSUED 430 PM EDT FRI SEP 22 2006)

SHORT TERM (TONIGHT AND SATURDAY)...

MAIN CONCERNS CENTER AROUND EXCESSIVE RAINFALL AND THREAT OF SEVERE
STORMS SATURDAY.

UPPER AIR PATTERN CURRENTLY SHOWS AN UNUSUALLY STRONG TROUGH ACROSS
THE UPPER MIDWEST. DEEP LOW PRESSURE AT THE SURFACE IS NOW
CO-LOCATED WITH UPPER LOW ACROSS NORTHERN IOWA. ANOTHER DISTURBANCE
OF CONCERN FOR OUR REGION IS CURRENTLY DIGGING SOUTHWARD ACROSS THE
CENTRAL ROCKIES. THIS FEATURE WILL ROTATE THROUGH THE BASE OF THE
EXISTING TROUGH AND MOVE ACROSS KANSAS SATURDAY AFTERNOON. AT THE
SURFACE...LOW PRESSURE WILL FORM ALONG A SURFACE TROUGH AND MOVE
INTO ILLINOIS LATE TOMORROW.

STRONG SOUTHWEST FLOW ACROSS THE LOWER OHIO VALLEY WILL ALLOW
MODIFIED TROPICAL MOISTURE TO STREAM NORTHWARD. THE NAM FORECASTS
AROUND 2 INCHES OF PRECIPITABLE WATER TO REMAIN ALONG THE OHIO
RIVER THROUGH SUNDAY MORNING.

EARLIER STORMS DUMPED ONE TO TWO INCHES ACROSS CENTRAL KENTUCKY WITH
AXIS OF HEAVIEST RAIN EXTENDING FROM BUTLER COUNTY NORTHEASTWARD
THROUGH THE SOUTHERN BLUEGRASS REGION. FEEL THE GREATEST THREAT OF
HEAVY RAINFALL TONIGHT WILL BE ALONG/NORTH OF THE OHIO RIVER.

CURRENTLY...WARM FRONT IS STALLED ALONG WESTERN KENTUCKY/TENNESSEE
BORDER. SHOWERS AND EXTENSIVE RAIN COOLED AIR WILL RETARD NORTHWARD
PROGRESSION OF THIS FRONT...BUT IT WILL EVENTUALLY MOVE NORTH INTO
CENTRAL INDIANA OVERNIGHT.

BOTH GFS AND NAM SHOW EXPANDING COVERAGE OF PRECIP LATER THIS
EVENING AND OVERNIGHT AS LOW LEVEL JET INCREASES AND A LEAD
DISTURBANCE EJECTS AHEAD OF THE LARGER TROUGH ACROSS THE MIDWEST.

BOTH MODELS CONCENTRATE PRECIP ALONG/NORTH OF THE OHIO RIVER.

ATTENTION NOW WILL TURN TO SEVERE WX CHANCES FOR SATURDAY. THE
SEVERE STORMS CENTER HAS PLACED OUR FORECAST AREA IN A SLIGHT RISK.

KENTUCKY WILL BE FIRMLY WITHIN WARM SECTOR TOMORROW. HIGH
TEMPERATURES WILL DEPEND ON CLOUD COVER AND PRECIP COVERAGE  DURING
THE DAY...BUT TEMPERATURES WILL LIKELY REACH THE LOWER 80S ACROSS
THE SOUTH. WITH A LACK OF UPPER FORCING TOMORROW AFTERNOON ANY
STORMS WILL BE OF A MORE SCATTERED NATURE. HOWEVER...STRONG
UNI-DIRECTIONAL WIND SHEAR AND MODERATE SURFACED BASED INSTABILITY
WILL BRING A THREAT OF WIND DAMAGE. EXPECT BREEZY SOUTH WINDS
TOMORROW AS 35 MPH WINDS AT 3000 FEET MIX DOWN DURING THE AFTERNOON.

RAIN CHANCES WILL INCREASE TO CATEGORICAL LATE TOMORROW AS A LINE OF
STORMS ASSOCIATED WITH AN APPROACHING COLD FRONT APPROACHES
SOUTHWESTERN INDIANA. WITH STRENGTHENING MID LEVEL WINDS...SOME OF
THESE STORMS MAY PRODUCE DAMAGING WINDS AS WELL.

JSD

LONG-TERM (SATURDAY NIGHT THROUGH FRIDAY)...

..POTENTIAL FOR SEVERE WEATHER OUTBREAK SATURDAY NIGHT ALONG
WITH MORE HEAVY RAINFALL...

SATURDAY NIGHT...CONTINUES TO LOOK LIKE A SQUALL LINE WITH
DAMAGING WINDS AND ISOLATED TORNADOES IS A VERY REAL THREAT
NW TO SE ACROSS THE FA.

SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE
ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM
SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT
REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE
NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR.

DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST
MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH
WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD
FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON
JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR
NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21

LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 700 AM EDT/600 AM CDT SUNDAY ALONG AND
NORTH OF A LINE FROM MORGANTOWN TO CAMPBELLSVILLE TO LEXINGTON.
IN...FLASH FLOOD WATCH UNTIL 700 AM EDT SUNDAY.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR KYZ023-KYZ024-
     KYZ025-KYZ026-KYZ027-KYZ028-KYZ029-KYZ030-KYZ031-KYZ032-
     KYZ033-KYZ034-KYZ035-KYZ036-KYZ037-KYZ038-KYZ039-KYZ040-
     KYZ041-KYZ042-KYZ043-KYZ045-KYZ046-KYZ047-KYZ048-KYZ049-
     KYZ053-KYZ054-KYZ055-KYZ061-KYZ062-KYZ063-KYZ064-KYZ065.

IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ076-INZ077-
     INZ078-INZ079-INZ083-INZ084-INZ089-INZ090-INZ091-INZ092.

&&
Hazardous weather outlook, Sep 22, 4:30 PM EDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...CORR TO DAYS
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT FRI SEP 22 2006

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-230830-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
330 PM CDT FRI SEP 22 2006 /430 PM EDT FRI SEP 22 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR ALL OF SOUTHERN
INDIANA AND FOR CENTRAL KENTUCKY NORTH OF THE CUMBERLAND PARKWAY.

SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING
AND OVERNIGHT ALONG AND NORTH OF THE OHIO RIVER. AMPLE MOISTURE
COMBINED WITH A SLOWLY MOVING WARM FRONT MAY LEAD TO INDIVIDUAL
STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. LOCALLY HEAVY
RAINFALL MAY LEAD TO RUNOFF PROBLEMS AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY.

A FLASH FLOOD WATCH REMAINS IN EFFECT SATURDAY AND SATURDAY NIGHT.

AS A WARM FRONT MOVES NORTH TOMORROW...SURFACE INSTABILITY WILL
INCREASE DURING THE DAY. AS A RESULT...IN ADDITION TO THE CONTINUING
THREAT OF HEAVY RAINFALL...STRONG MID LEVEL WINDS WILL BRING A
THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES ASSOCIATED WITH ANY
SCATTERED CONVECTION THAT DEVELOPS TOMORROW AFTERNOON.

THE THREAT OF DAMAGING WINDS WILL INCREASE LATE TOMORROW AHEAD OF A
COLD FRONT. LINEAR CONVECTION...IN THE FORM OF A SQUALL LINE OR
INDIVIDUAL BOW ECHOS...MAY DEVELOP AND MOVE AHEAD OF THE COLD FRONT.
IN ADDITION...HEAVY RAINFALL AND DEADLY LIGHTNING WILL ACCOMPANY
THESE STORMS.

OUTSIDE OF ANY THUNDERSTORM...SOUTHERLY WINDS COULD GUST UP TO 30
MPH IN SPOTS SATURDAY AFTERNOON.

SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND
THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED SATURDAY THROUGH EARLY SUNDAY MORNING
...ESPECIALLY SATURDAY NIGHT. MONITOR THE LATEST FORECASTS ON
NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE.

JSD

In the hours before

Local storm report, Sep 23, 12:09 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1209 AM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     FLOOD            ELIZABETHTOWN           37.70N 85.87W
09/23/2006                   HARDIN             KY   NWS EMPLOYEE

            DIXIE HIGHWAY WAS CLOSED NORTH OF ELIZABETHTOWN DUE TO
            HIGH WATER.

&&

MRC
Local storm report, Sep 23, 12:21 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1221 AM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     FLOOD            ELIZABETHTOWN           37.70N 85.87W
09/23/2006                   HARDIN             KY   TRAINED SPOTTER

            OBSERVER REPORTED 5.44 INCHES OF RAIN FOR THE 24 HOUR
            PERIOD. VALLEY CREEK WAS OUT OF ITS BANKS. MANY HOUSES
            WERE FLOODED AROUND ELIZABETHTOWN...AND A NUMBER OF
            RESCUES WERE PERFORMED. THE RED CROSS IS SETTING UP A
            SHELTER AT PRITCHARD CENTER.

&&

MRC
Local storm report, Sep 23, 12:42 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1242 AM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     FLOOD            LOUISVILLE              38.22N 85.74W
09/23/2006                   JEFFERSON          KY   BROADCAST MEDIA

            WATER RESCUES WERE IN PROGRESS IN THE LAKE FORREST AREA
            AND IN JEFFERSONTOWN. OLD HENRY ROAD WAS FLOODED AND
            IMPASSABLE.

&&

MRC
Special weather statement, Sep 23, 12:42 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1242 AM EDT SAT SEP 23 2006

KYZ024-025-027>029-230545-
BRECKINRIDGE-BULLITT-GRAYSON-HARDIN-MEADE-
1242 AM EDT SAT SEP 23 2006

...STRONG STORMS TO AFFECT BRECKINRIDGE...BULLITT...GRAYSON...HARDIN
AND MEADE COUNTIES...

AT 1139 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDINSBURG TO 8
MILES SOUTH OF HARDINSBURG TO 12 MILES EAST OF HARTFORD...MOVING
EAST AT 45 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH
THESE STORMS. THESE STORMS WILL ONLY WORSEN EXISTING FLOODING
PROBLEMS ACROSS THESE COUNTIES.

THESE STORMS WILL BE...
  NEAR LEITCHFIELD BY MIDNIGHT CDT.
  NEAR ELIZABETHTOWN BY 115 AM EDT.

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
86 AND 94.

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 107 AND 137.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

SCHOTT
Local storm report, Sep 23, 12:43 AM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1243 AM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 AM     HEAVY RAIN       RINEYVILLE              37.75N 85.97W
09/23/2006  E6.00 INCH       HARDIN             KY   BROADCAST MEDIA

            STORM TOTAL RAINFALL IN RINEYVILLE.

&&

MRC
Local storm report, Sep 23, 12:48 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1248 AM EDT SAT SEP 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     FLOOD            SHEPHERDSVILLE          37.99N 85.71W
09/23/2006                   BULLITT            KY   FIRE DEPT/RESCUE

            WATER RESCUES WERE BEING PERFORMED OVER SOUTHERN BULLITT
            COUNTY...PARTICULARLY ON INTERSTATE 65 NEAR MILE MARKER
            100.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 8:25 PM EDTFlash Flood WarningLMKBreckinridge, Hancock, Meade, Ohio65 min
Sep 22, 8:48 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio27 min
Sep 22, 9:20 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hardin40 min
Sep 22, 9:35 PM EDTFlash Flood WarningLMKBreckinridge, Hardin55 min
Sep 22, 10:31 PM EDTFlash Flood WarningLMKHardin59 min
Sep 22, 10:52 PM EDTSevere Thunderstorm WarningLMKHardin23 min
Sep 22, 11:14 PM EDTFlash Flood WarningLMKNelson, Washington91 min
Sep 22, 11:28 PM EDTFlash Flood WarningLMKJefferson2 hr
Sep 23, 12:21 AM EDTSevere Thunderstorm WarningLMKHancock24 min
Sep 23, 12:25 AM EDTFlash Flood WarningLMKOldham, Shelby3 hr
Sep 23, 12:36 AM EDTSevere Thunderstorm WarningLMKButler39 min
Sep 23, 1:17 AM EDTFlash Flood WarningLMKButler3 hr
Sep 23, 1:47 AM EDTFlash Flood WarningLMKBourbon, Clark, Fayette, Jessamine, Nicholas, Woodford118 min
Sep 23, 2:03 AM EDTFlash Flood WarningLMKAnderson117 min
Sep 23, 2:25 AM EDTFlash Flood WarningLMKEdmonson2 hr
Sep 23, 3:30 AM EDTSevere Thunderstorm WarningLMKAdair30 min
Sep 23, 3:40 AM EDTSevere Thunderstorm WarningLMKRussell35 min
Sep 23, 3:46 AM EDTFlash Flood WarningLMKWarren119 min
Sep 23, 3:55 AM EDTFlash Flood WarningLMKLogan2 hr
Sep 23, 4:01 AM EDTFlash Flood WarningLMKMadison119 min
Sep 23, 8:04 AM EDTFlash Flood WarningLMKLogan3 hr
Sep 23, 12:35 PM EDTSevere Thunderstorm WarningLMKHancock40 min
Sep 23, 12:55 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Meade, Ohio50 min
Sep 23, 1:07 PM EDTFlash Flood WarningLMKJefferson5 hr
Sep 23, 1:44 PM EDTFlash Flood WarningLMKOldham, Shelby5 hr
Sep 23, 2:12 PM EDTFlash Flood WarningLMKBullitt, Hardin4 hr
Sep 23, 2:12 PM EDTSevere Thunderstorm WarningLMKButler48 min
Sep 23, 2:25 PM EDTFlash Flood WarningLMKGrayson, Ohio4 hr
Sep 23, 2:26 PM EDTSevere Thunderstorm WarningLMKLarue, Nelson19 min
Sep 23, 2:40 PM EDTSevere Thunderstorm WarningLMKMarion, Washington35 min
Sep 23, 2:50 PM EDTFlash Flood WarningLMKButler, Logan4 hr
Sep 23, 3:14 PM EDTFlash Flood WarningLMKEdmonson3 hr
Sep 23, 4:02 PM EDTFlash Flood WarningLMKGreen, Taylor3 hr
Sep 23, 4:21 PM EDTSevere Thunderstorm WarningLMKClark, Madison24 min

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.